International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064



Research Paper | Mathematics | Indonesia | Volume 8 Issue 1, January 2019

Ethnomatematics and Its' Relationship with the Concepts of Geometry at Elementary School Mathematics Based on Manggaraian Culture

Asterius Juano, Mariana Jediut

This study aims to describe the results of the exploration of ethnomatematics forms and their relationship with geometric concepts at elementary mathematics in the culture of the Manggarai community, Flores, East of Nusa Tenggara. This study uses a qualitative approach. Researched data was obtained from community activities and artifacts. Data collection techniques are observation and interviews. The data was analyzed by the technique proposed by Miles and Huberman. The results of the study show that the shapes of ethnomatatics in the culture of the Manggarai community are explored in weaving activities, traditional ceremonies, webbing, household equipment, buildings, farming activities, and traditional musical instruments. The various ethnomatematics forms relate to geometric concepts at elementary mathematics which include concepts of triangles, rectangles, rhombus, hexagons, circles, beams, cones, and tubes

Keywords: culture, ethnomatematics, geometry

Edition: Volume 8 Issue 1, January 2019

Pages: 1707 - 1713

Share this Article

How to Cite this Article?

Asterius Juano, Mariana Jediut, "Ethnomatematics and Its' Relationship with the Concepts of Geometry at Elementary School Mathematics Based on Manggaraian Culture", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20194645, Volume 8 Issue 1, January 2019, 1707 - 1713

67 PDF Views | 44 PDF Downloads

Download Article PDF

Similar Articles with Keyword 'culture'

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2151 - 2155

Identifying the Cause of Using Endosulfan in Agriculture by Induced Fuzzy Cognitive Maps (IFCMs) Approach

Dr. K. Sivakamasundari, Smitha M. V.

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 9, September 2016

Pages: 1421 - 1427

Pre-Harvest Forecasting Model of Mustard Cropyield Basis on Weather Parameters in Gandhinagar District of Gujarat

C. M. Chaudhari, M. B. Thaker, N. V. Patel

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 9, September 2014

Pages: 634 - 637

Operation Transform Formulae for Two Dimensional Fractional Mellin Transform

V. D. Sharma, P. B. Deshmukh

Share this Article

Research Paper, Mathematics, India, Volume 6 Issue 4, April 2017

Pages: 519 - 522

Agricultural Land Allocation to the Major Crops through Linear Programming Model

Neela Patel, Manish Thaker, Chandrika Chaudhari

Share this Article

Research Paper, Mathematics, Indonesia, Volume 8 Issue 1, January 2019

Pages: 1707 - 1713

Ethnomatematics and Its' Relationship with the Concepts of Geometry at Elementary School Mathematics Based on Manggaraian Culture

Asterius Juano, Mariana Jediut

Share this Article

Similar Articles with Keyword 'geometry'

M.Tech / M.E / PhD Thesis, Mathematics, Indonesia, Volume 4 Issue 2, February 2015

Pages: 1581 - 1585

Formal Deductive Proof in Geometry and its Implication in Teaching Process

Khairani, Gandayani Siregar, Nurmala Siregar

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 1, January 2015

Pages: 1697 - 1699

An Analysis of Steady-State for Machine Repair Problem with a Single Service Station Subject to Breakdown

M. ReniSagaya Raj, B. Chandrasekar

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 1, January 2015

Pages: 1869 - 1874

Curvature Properties of Special (?, ?)- Finsler

Gayathri K, Narasimhamurthy.S.K

Share this Article

Research Paper, Mathematics, Vietnam, Volume 5 Issue 3, March 2016

Pages: 1221 - 1225

IAD Method Applied to Reactor Physics Problems

Phan Huy Thien

Share this Article

Research Paper, Mathematics, Congo, Volume 7 Issue 6, June 2018

Pages: 1134 - 1136

On The Category of Symplectic Yang-Mills Fields

Lutanda Panga G, Mateso Tailoshi B., Patrick Azere Phiri, Kabunda Kasakwa H, Bwalya Mulumba I.

Share this Article



Top